# SDR GUUA10100701

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 24,963 hours, 30,081 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT:9152 EYW/TPA DURING APPROACH ADF BEGAN SMOKING AND CIRCUIT BREAKER POPPED TURNED OFF ADF AND SMOKE CEASED. CONTINUED, LANDED WITHOUT INCIDENT.  REPAIRED CHAFED WIRE SYSTEM OPERATIONAL CHECK GOOD.
